# SDR SWAA094556

- Difficulty date: July 20, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 40,026 hours, 32,281 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND RT KEEL BEAM CORRODED FROM BS 540 TO BS 741.  REMOVED AND REPLACED BEAM PER SRM.
